MAUDE Adverse Event Report: MAQUET GMBH BASIC TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH BASIC TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 118010A0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).The full unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.
 
Event or Problem Description
Getinge became aware of an issue with one of our tabletops ¿ 118010a0 basis tabletop, individual configuration.During a 4-hour cardiac surgery, the patient was placed in a supine position, and a stage ii pressure sore developed on the buttocks.There was no malfunction of the tabletop or table pad, the injury resulted from prolonged ischemia time and the patient¿s general condition.The injury was described as significant, requiring additional treatment, extended hospital stay, and possibly surgical intervention.We decided to report the issue due to the serious injury of the patient.
 
Event or Problem Description
Getinge became aware of an issue with one of our tabletops ¿ 118010a0 basis tabletop, individual configuration.During a 4-hour cardiac surgery, the patient was placed in a supine position, and a stage ii pressure sore developed on the buttocks.According to the provided information, the injury resulted from prolonged ischemia time and the patient¿s general condition.The injury was described as significant, requiring additional treatment, extended hospital stay, and possibly surgical intervention.We decided to report the issue due to the serious injury of the patient.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem and h6 medical device ¿ problem code deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of our table tops ¿ 118010a0 basis table top, individual configuration.During a 4-hour cardiac surgery, the patient was placed in a supine position, and a stage ii pressure sore developed on the buttocks.There was no malfunction of the table top or table pad, the injury resulted from prolonged ischemia time and the patient¿s general condition.The injury was described as significant, requiring additional treatment, extended hospital stay, and possibly surgical intervention.We decided to report the issue due to the serious injury of the patient.Corrected b5 describe event and problem: getinge became aware of an issue with one of our table tops ¿ 118010a0 basis table top, individual configuration.During a 4-hour cardiac surgery, the patient was placed in a supine position, and a stage ii pressure sore developed on the buttocks.According to the provided information, the injury resulted from prolonged ischemia time and the patient¿s general condition.The injury was described as significant, requiring additional treatment, extended hospital stay, and possibly surgical intervention.We decided to report the issue due to the serious injury of the patient.Previous h6 medical device ¿ problem code: adverse event without identified device or use problem 2993.Corrected h6 medical device ¿ problem code: patient device interaction problem 4001.Getinge became aware of an issue with one of our tabletops ¿ 118010a0 basis tabletop, individual configuration.During a 4-hour cardiac surgery, the patient was placed in a supine position, and a stage ii pressure sore developed on the buttocks.According to the provided information, the injury resulted from prolonged ischemia time and the patient¿s general condition.The injury was described as significant, requiring additional treatment, extended hospital stay, and possibly surgical intervention.We decided to report the issue due to the serious injury of the patient.Based on the information provided by the customer, no defect of the table top or pad was found.With the investigation performed it was concluded that upon the event occurrence, the device was being used for the patient¿s treatment, and thus was also directly involved with the reported incident.As no relevant malfunction with the device was reported, it has been assessed that the getinge device was up to the specification.In the instructions for use, the user is warned that improper positioning can be detrimental to patient health (e.G.Causing bedsores).The user is advised to position the patient correctly and maintain continuous observation (ga 1180.01 rev.16, page 21).In summary, this issue was caused by the patient¿s general condition.Therefore, the most probable root cause for this issue is user¿operational context.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.

Brand Name
BASIC TABLE TOP
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key22058739
Report Number8010652-2025-0000021
Device Sequence Number8478150
Product Code FQO
UDI-Device Identifier04046768031593
UDI-Public(01)04046768031593
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number118010A0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown